# SDR MWEA020577

- Difficulty date: September 20, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,487 hours, 76,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Part number: 591214130
- Condition: Cracked
- Location: Station 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF VERTICAL TO FUSELAGE ATTACH ANGLE HAS A CRACK AT STATION 951.  --  STOP DRILLED CRACK, DRILLED HOLES IN REPAIR ANGLE, INSTALLED REPAIR ANGLE, REMOVED  HIGH AND LOW FASTENERS AND INSTALLED OVERSIZED FASTENERS. REINSTALLED HEAD KNOCKER COVER PANEL.
